Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having sexual problems after having prosac - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3180 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help u?
User :   your scecialty?
Doctor :   what?
User :   doctors specialty...
Doctor :   general physician
User :   ok.
User :   im been 13 days on prosac and im haveing sexual problems ...
Doctor :   ok
User :   but im not sure is it a PTSD
User :   or Post-SSRI sexual dysfunction
User :   is there any cure
Doctor :   what problem u are facing?
User :   maintaining the erection
Doctor :   ok
Doctor :   in that case either dosage or drug should be changed
Doctor :   u should switch on to another anti depressant
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor